# SDR CA960417509

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Prox.Sensor
- Condition: Out Of Rig
- Location: Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH WHEN FLAP 2 SELECTED ECAM MESSAGE "F/CTL FLAPS LOCKED ALIGNMENT FAULT". ECAM ACTIONS COMPLETED, LANDING NORMAL. MAINTENANCE FOUND RIGHT FLAP INTERCONNECTING STRUT WITH BOTH SENSORS OUT OF  RIG. BOTH PROXIMITY SENSORS RIGGED AS PER M.M. 27-51-44 AND INSPECTION CARRIED OUT ON BOTH FLAPS INTERCONNECTING STRUT. OPERATIONAL CHECK CARRIED OUT.
